MAUDE Adverse Event Report: QUIDEL CORPORATION SOLANA SARS-COV-2 ASSAY (FRZ MMX)

QUIDEL CORPORATION SOLANA SARS-COV-2 ASSAY (FRZ MMX)
Model Number Coronavirus
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting suspected false positive sars result.Customer communicated the issue is occurring over several instruments and with negative controls (each patient event will be filed separately).Symptomatic status of patient is unknown and no confirmation testing was performed.
 
Additional Manufacturer Narrative
Investigation conclusion: review of all information provided indicates temperature monitoring equipment failures and environmental cross contamination at site.New equipment and troubleshooting information on how to reduce false positives due to environmental cross contamination was provided by onsite quidel personnel.No further investigation of product is needed.Root cause: contamination / customer equipment failure.Source: phone.

Brand Name
SOLANA SARS-COV-2 ASSAY (FRZ MMX)
Common Device Name
SOLANA SARS-COV-2 ASSAY (FRZ MMX)
Manufacturer (Section D)
QUIDEL CORPORATION
10165 mckellar court
san diego CA 92121
Manufacturer Contact
karl luke
10165 mckellar court
san diego, CA 92121
7405893382
MDR Report Key15090022
Report Number0002024674-2022-09139
Device Sequence Number17405471
Product Code QJR
UDI-Device Identifier30014613339656
UDI-Public30014613339656
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EUA203087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCoronavirus
Device Catalogue NumberM313
Device Lot Number213475, 212561
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown